# SDR IXXA20210729333

- Difficulty date: July 25, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 117,988 hours, 22,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unwanted Deploy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE MAINTENANCE REPORTS AFTER BLOCK IN,3 EMERGENCY DESCENT REELS DEPLOYED. WORK IN PROGRESS.
